Publications

Search ACTG publications from 1/1/2006 to current.

Search

Filter results by

Found 113 results
Filters: Author is Cardoso, Sandra W  [Clear All Filters]
Found 113 results.

Adult

Tenforde MW, Gupte N, Dowdy DW, et al. "C-reactive protein (CRP), interferon gamma-inducible protein 10 (IP-10), and lipopolysaccharide (LPS) are associated with risk of tuberculosis after initiation of antiretroviral therapy in resource-limited settings." PLoS ONE. 2015;10(2):e0117424.
Shivakoti R, Yang W-T, Berendes S, et al. "Persistently Elevated C-Reactive Protein Level in the First Year of Antiretroviral Therapy, Despite Virologic Suppression, Is Associated With HIV Disease Progression in Resource-Constrained Settings." J. Infect. Dis.. 2016;213(7):1074-8.
Tenforde MW, Yadav A, Dowdy DW, et al. "Vitamin A and D Deficiencies Associated With Incident Tuberculosis in HIV-Infected Patients Initiating Antiretroviral Therapy in Multinational Case-Cohort Study." J. Acquir. Immune Defic. Syndr.. 2017;75(3):e71-e79.
Shivakoti R, Gupte N, Yang W-T, et al. "Pre-antiretroviral therapy serum selenium concentrations predict WHO stages 3, 4 or death but not virologic failure post-antiretroviral therapy." Nutrients. 2014;6(11):5061-78.
Havers FP, Detrick B, Cardoso SW, et al. "Change in vitamin d levels occurs early after antiretroviral therapy initiation and depends on treatment regimen in resource-limited settings." PLoS ONE. 2014;9(4):e95164.
Vogler MA, Smeaton LM, Wright RL, et al. "Combination antiretroviral treatment for women previously treated only in pregnancy: week 24 results of AIDS clinical trials group protocol a5227." J. Acquir. Immune Defic. Syndr.. 2014;65(5):542-50.
Shivakoti R, Yang W-T, Gupte N, et al. "Concurrent Anemia and Elevated C-Reactive Protein Predicts HIV Clinical Treatment Failure, Including Tuberculosis, After Antiretroviral Therapy Initiation." Clin. Infect. Dis.. 2015;61(1):102-10.

Pages